Robust dimension reduction

Small, Christopher G., Liang, Jiaxi, Chenouri, Shojaeddin . Wiley Interdisciplinary Reviews: Computational Statistics 2015. 7 (1) :63-69

Locate this article in:

Bibtex

@article{CIS-469394,
  Author = {Small, Christopher G. and Liang, Jiaxi and Chenouri, Shojaeddin},
  Title = {Robust dimension reduction},
  Journal = {Wiley Interdisciplinary Reviews: Computational Statistics},
  Volume = {7},
  Number = {1},
  Year = {2015},
  Pages = {63--69},
  Keywords = {}
}

Similar articles